# SDR AALA20091104AFW01

- Difficulty date: November 4, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 46,585 hours, 7,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Part time: 46,584 hours, 7,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOCATIONS OF CORROSION WERE FOUND AT CLIP NUT ATTACHMENT HOLES ALONG THE INNER CHORD OF THE STATION 347 FLOORBEAM.  THE CORROSION WAS FOUND BETWEEN RIGHT BUTTLINE 22.5 AND RIGHT BUTTLINE 49.  BLENDED CORROSION AND INSTALLED A FORMED ANGLE PER SRM 53-00-51-2R.
